JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 54
On an Open Problem of F. Qi

    Authors: Tibor K. Pogány,  
    Keywords: Integral inequality, Integral Hölder inequality, Reverse Hölder inequality, Nehari inequality, Barnes-Godunova-Levin inequality, Weighted integral inequality, Pecaric inequality.  
    Date Received: 16/11/01  
    Date Accepted: 21/02/02  
    Subject Codes:


    Editors: Neven Elezovic,  

In the paper Several integral inequalitie published in J. Inequal. Pure Appl. Math., 1(2) (2000), Art. 19 and RGMIA Res, Rep. Coll., 2(7) (1999), Art. 9, 1039-1042, by F. Qi, an open problem was posed. In this article we give the solution and further generalizations of this problem without any differentiability of the integrands (although Qi's analytic approach). Reversed inequalities to the posed one are considered as well. Finally, the derived results are extended to the weighted integral inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login